lder inequality;"/> lder inequality;"/> Two-Weighted Intergal Inequalities for Differential Forms | Korea Science
Advanced SearchSearch Tips
Two-Weighted Intergal Inequalities for Differential Forms
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 3,  2009, pp.403-410
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.3.403
 Title & Authors
Two-Weighted Intergal Inequalities for Differential Forms
Xiuyin, Shang; Zhihua, Gu; Zengbo, Zhang;
  PDF(new window)
In this paper, we make use of the weight to obtain some two-weight integral inequalities which are generalizations of the Poincar inequality. These inequalities are extensions of classical results and can be used to study the integrability of differential forms and to estimate the integrals of differential forms. Finally, we give some applications of this results to quasiregular mappings.
differential form;Poincar inequality;A-harmonic equation;Hlder inequality;
 Cited by
J. M. Ball, Convexity Conditions and Existence Theorems in Nonlinear Elasticity, Arch. Rational Mech. Anal., 63(1977), 337-403. crossref(new window)

J. M. Ball, F. Murat, $W^{1,p}$-quasi-Convexity and Variational Problems for Multiple Integrals, J. Funct. Anal., 58(1984), 225-253. crossref(new window)

T. Iwaniec, p-Harmonic Tensors and Quasiregular Mappings, Ann. Math., 136(1992), 589-624. crossref(new window)

T. Iwaniec, G.Martin, Quasiregular Mappings in Even Dimensions, Acta Math., 170(1993), 29-81. crossref(new window)

C. A. Nolder, Hardy-Littlewood Theorems for A-Harmonic Tensors, Illinois J. Math. Anal. Appl., 43(1999), 613-631.

B. Stroffolini, On Weakly A-Harmonic Tensors, Studia Math., 114(3)(1995), 289-301. crossref(new window)

J. B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1970.

J. Heinonen, T. Kilpelainen, O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Clarendon Press, Oxford, 1993.

S. Ding, L. Li, Weighted Norm Inequalities for Conjugate A-Harmonic Tensors, J. Math. Anal. Appl., 203(1996), 279-289. crossref(new window)

S. Ding, Estimates of Weighted Integrals for Differential Forms, J. Math. Anal. Appl., 256(2001), 312-323. crossref(new window)

S. Ding, P. Shi, Weighted Poincare-Type Inequalities for Differential Forms in $L^{s}(\mu)$-Averaging Domains, J. Math. Anal. Appl., 227(1998), 200-215. crossref(new window)

S. Ding, D. Sylvester, Weak Reverse Holder Inequalities and Imbedding Inequalities for Solutions to the A-Harmonic Equation, Non. Anal., 51(2002), 783-800. crossref(new window)

S. Ding, Weighted Integral Inequalities for Solutions to the A-Harmonic Equations, to appear.

B. Bojarski, T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in Rn, Ann. Acad. Sci. Fenn. Ser. AI Math, 8(1983), 257-324. crossref(new window)